# SDR UPS02838523

- Difficulty date: May 15, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 COCKPIT VERT WEB I/B SIDE AT FS 6 RBL 14.  BLENDED CORROSION ON WEB IAW DC8 SRM 51-1-8, WITHIN LIMITS DC8 SRM 53-2-0.  REMOVED L-ANGLE IAW DC8 SRM 51-1-21 OUT OF LIMITS IAW DC8 SRM 53-2-0, AND INSTALLED L-ANGLE IAW DC8 SRM 51-1-8 AND 51-1-21.
